# SDR SWAA2025111221679

- Difficulty date: October 6, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 57,715 hours, 34,816 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK RAIL NUT PLATE LOCATED ORSS 297 TRAILING EDGE AT LT WING.  REPLACED RAIL NUT PLATE LOCATED ORSS 297 TRAILING EDGE AT LT WING IAW B737-700 SRM 51-40-02-0G-0; SRM 51-10-02-0G-0 ITEM 9 AND DWG:115A3712 SHEET: 5 REV: - AND PERFORMED ADJUSTMENT CHECK OF MISMATCH AT LOWER FIXED PANEL IAW AMM 27-51-21-820-801 STEP 2.G(8). DIMENSIONS WITHIN THE LIMITS.
